Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2262 Publications

2014 | Journal Article | IST-REx-ID: 248   OA
Rational points on pencils of conics and quadrics with many degenerate fibres
T.D. Browning, L. Matthiesen, A. Skorobogatov, Annals of Mathematics 180 (2014) 381–402.
View | DOI | Download (ext.)

2014 | Journal Article | IST-REx-ID: 2699   OA
Universality of general β-ensembles
L. Erdös, P. Bourgade, H. Yau, Duke Mathematical Journal 163 (2014) 1127–1190.
View | DOI | Download (ext.)

2014 | Technical Report | IST-REx-ID: 5427   OA
Optimal tree-decomposition balancing and reachability on low treewidth graphs
K. Chatterjee, R. Ibsen-Jensen, A. Pavlogiannis, Optimal Tree-Decomposition Balancing and Reachability on Low Treewidth Graphs, IST Austria, 2014.
View | Files available | DOI

2014 | Report | IST-REx-ID: 5422   OA
Notes from Research Data Alliance Plenary Meeting in Dublin, Ireland
J. Porsche, Notes from Research Data Alliance Plenary Meeting in Dublin, Ireland, none, 2014.
View | Files available

2014 | Journal Article | IST-REx-ID: 589   OA
Many-atom-cavity QED system with homogeneous atom-cavity coupling
J. Lee, G. Vrijsen, I. Teper, O. Hosten, M. Kasevich, Optics Letters 39 (2014) 4005–4008.
View | DOI | Download (ext.)

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: Default

Export / Embed